TITLE

The Mathematical Science of Christopher Wren (Book Review)

AUTHOR(S)
Applebaum, Wilbur
PUB. DATE
February 1984
SOURCE
American Historical Review;Feb84, Vol. 89 Issue 1, p118
SOURCE TYPE
Review
DOC. TYPE
Book Review
ABSTRACT
Reviews the book 'The Mathematical Science of Christopher Wren,' by J.A. Bennett.
ACCESSION #
5638703

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics